Alert archive / South Carolina / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 34, NWS Charleston, SC

April 14, 2009Allendale County, South Carolina; Screven County, Georgia

NWS Charleston, SC issued this severe thunderstorm warning at Apr 14, 2009, 10:09 AM EDT for Allendale County, South Carolina; Screven County, Georgia. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 14, 2009, 10:09 AM EDT (14:09 UTC)
Expired
Apr 14, 2009, 11:00 AM EDT
In force
51 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon

Counties Screven County, GA, Allendale County, SC

The radar

The Charleston,SC radar (KCLX), 58 km from the middle of the area, began a volume at 14:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 14, 10:33 AM EDTHAIL 0.75Allendale, SC

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 2.2 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2009-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 122 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2009-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
122 J/kg
Mixed-layer CIN
-111 J/kg
Mixed-layer LCL
736 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KCHS 141409
SVRCHS
GAC251-SCC005-141500-
/O.NEW.KCHS.SV.W.0034.090414T1409Z-090414T1500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
1009 AM EDT TUE APR 14 2009

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN SCREVEN COUNTY IN SOUTHEAST GEORGIA...
  ALLENDALE COUNTY IN SOUTHEAST SOUTH CAROLINA...

* UNTIL 1100 AM EDT

* AT 1006 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  HILLTONIA...OR ABOUT OVER SYLVANIA...MOVING NORTHEAST AT 45 MPH.

* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
  HILLTONIA...MILLHAVEN...
  MILLETT...
  BARTON...MARTIN...
  ALLENDALE...SEIGLING...
  SYCAMORE...

REMAIN ALERT. WEATHER CONDITIONS WILL RAPIDLY DETERIORATE AS STORMS
APPROACH. SEEK SHELTER IN A STURDY BUILDING...MOVE TO AN INTERIOR
ROOM AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024.

LAT...LON 3304 8156 3307 8161 3309 8162 3316 8153
      3311 8137 3311 8127 3313 8119 3304 8107
      3275 8154 3294 8171
TIME...MOT...LOC 1409Z 231DEG 39KT 3284 8159

$$
3 follow-up statements
000 
WWUS52 KCHS 141425
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1025 AM EDT TUE APR 14 2009

GAC251-SCC005-141500-
/O.CON.KCHS.SV.W.0034.000000T0000Z-090414T1500Z/
SCREVEN GA-ALLENDALE SC-
1025 AM EDT TUE APR 14 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM EDT
FOR ALLENDALE AND NORTH CENTRAL SCREVEN COUNTIES...

AT 1022 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED 8 MILES SOUTHWEST OF APPLETON...OR ABOUT 8 
MILES SOUTHWEST OF ALLENDALE...MOVING NORTHEAST AT 45 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
ALLENDALE...APPLETON...BARTON...FAIRFAX...SEIGLING...SYCAMORE AND
ULMER.

REMAIN ALERT. WEATHER CONDITIONS WILL RAPIDLY DETERIORATE AS STORMS
APPROACH. SEEK SHELTER IN A STURDY BUILDING...MOVE TO AN INTERIOR
ROOM AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.

LAT...LON 3311 8127 3313 8119 3304 8108 3284 8144
      3299 8157 3311 8136 3311 8131
TIME...MOT...LOC 1425Z 231DEG 39KT 3296 8139

$$
000 
WWUS52 KCHS 141440
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1040 AM EDT TUE APR 14 2009

GAC251-141450-
/O.CAN.KCHS.SV.W.0034.000000T0000Z-090414T1500Z/
SCREVEN GA-
1040 AM EDT TUE APR 14 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SCREVEN COUNTY
HAS BEEN CANCELLED...

TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.

LAT...LON 3301 8135 3307 8132 3311 8127 3313 8119
      3304 8108 3294 8126
TIME...MOT...LOC 1440Z 231DEG 39KT 3306 8120

$$

SCC005-141500-
/O.CON.KCHS.SV.W.0034.000000T0000Z-090414T1500Z/
ALLENDALE SC-
1040 AM EDT TUE APR 14 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM EDT
FOR NORTHEASTERN ALLENDALE COUNTY...

AT 1038 AM EDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE 
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.  THIS STORM WAS 
LOCATED NEAR SYCAMORE...OR ABOUT 6 MILES NORTHEAST OF 
ALLENDALE...MOVING NORTHEAST AT 45 MPH. PENNY SIZE HAIL HAS BEEN 
REPORTED WITH THIS STORM.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
ALLENDALE...FAIRFAX...SEIGLING...SYCAMORE AND ULMER.

TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.

LAT...LON 3301 8135 3307 8132 3311 8127 3313 8119
      3304 8108 3294 8126
TIME...MOT...LOC 1440Z 231DEG 39KT 3306 8120

$$
000 
WWUS52 KCHS 141450
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1050 AM EDT TUE APR 14 2009

SCC005-141500-
/O.EXP.KCHS.SV.W.0034.000000T0000Z-090414T1500Z/
ALLENDALE SC-
1050 AM EDT TUE APR 14 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ALLENDALE COUNTY
WILL EXPIRE AT 1100 AM EDT...

AT 1047 AM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM WHICH
PROMPTED THE WARNING HAD MOVED OUT OF THE WARNED AREA...THUS THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.

LAT...LON 3301 8135 3307 8132 3311 8127 3313 8119
      3304 8108 3294 8126
TIME...MOT...LOC 1450Z 231DEG 39KT 3313 8110

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 7:41 AM EDT, 2 hours 28 minutes earlier.

Area forecast discussion, Apr 14, 7:41 AM EDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
741 AM EDT TUE APR 14 2009

.SYNOPSIS...
A COLD FRONT WILL APPROACH THE AREA FROM THE WEST TODAY...THEN
MOVE OFFSHORE THIS EVENING. A BACK DOOR COLD FRONT WILL DROP
ACROSS THE AREA FROM THE NORTH WEDNESDAY NIGHT...FOLLOWED BY
CANADIAN HIGH PRESSURE THROUGH SATURDAY. A FRONTAL SYSTEM WILL
AFFECT THE AREA LATE IN THE WEEKEND INTO EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A COLD FRONT WILL APPROACH THE AREA TODAY FROM THE WEST. WARM AND
MOIST AIR AHEAD OF THE FRONT WILL LEAD TO AN UNSTABLE ATMOS WHICH
WILL SUPPORT SHOWERS AND TSTMS...ALTHOUGH THE DEEPEST MOISTURE IS
EXPECTED TO SHIFT OFFSHORE LATER THIS MORNING. HOWEVER...LIFT
ASSOCIATED WITH THE FRONT ITSELF SHOULD SUPPORT A LINE OF
SHOWERS/TSTMS PUSHING THROUGH DURING THE AFTERNOON. A FEW STORMS
MAY EVEN BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN
HAZARDS...ALTHOUGH ISOLATED TORNADOES CAN/T BE RULED OUT. HIGH
TEMPERATURES SHOULD GENERALLY TOP OUT IN THE UPPER 70S AWAY FROM
THE COAST.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
THE FRONT IS EXPECTED TO PUSH OFFSHORE EARLY IN THE EVENING WITH
SHOWERS AND TSTMS COMING TO AN END. MUCH COOLER AIR WILL FILTER
IN BEHIND THE FRONT WITH LOWS DROPPING INTO THE UPPER 40S WELL
INLAND WITH MID 50S NEAR THE COAST.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
GOOD CONSISTENCY BETWEEN MEDIUM RANGE GUIDANCE YIELDS ABOVE NORMAL
CONFIDENCE IN MUCH OF THE LONG TERM FORECAST...ALTHOUGH SOME MINOR
MODEL DISCREPANCIES APPEAR BY THE END OF THE FORECAST PERIOD.

A CLOSED UPPER LEVEL LOW WILL DROP SOUTHEAST ACROSS THE CENTRAL
APPALACHIANS ON WEDNESDAY...PUSHING A BACK DOOR COLD FRONT SOUTH
ACROSS NORTH CAROLINA. A WEST TO WEST-NORTHWEST FLOW AHEAD OF THE
BACKDOOR COLD FRONT WILL PROVIDE A WARMING/DRYING AIRMASS GIVEN THE
DOWNSLOPE WIND COMPONENT. OTHER THAN A FEW CLOUDS ACROSS FAR
NORTHERN PORTIONS OF THE FORECAST AREA...CLOSER TO THE UPPER LOW...
SKIES WILL GENERALLY BE SUNNY ACROSS THE REGION. DESPITE A WEAK COLD
AIR ADVECTION REGIME...THE DOWNSLOPE WINDS WILL BE MORE THAN ENOUGH
TO COMPENSATE...RESULTING IN HIGH TEMPERATURES IN THE MID 70S ACROSS
THE AREA AWAY FROM THE BEACHES.

THE CLOSED UPPER LOW WILL OPEN INTO A DEEP POSITIVELY TILTED TROUGH
AS IT MOVES OFF THE SOUTHERN MID-ATLANTIC COAST MONDAY NIGHT. A
STRONG SHORT WAVE ALONG THE BASE OFF THE UPPER TROUGH AXIS WILL PUSH
THE BACK DOOR COLD FRONT FARTHER SOUTH ACROSS THE AREA. GIVEN A LACK
OF DEEP MOISTURE...THE FRONT WILL COME THROUGH DRY...WITH ONLY A
SLIGHT INCREASE IN CLOUD COVER.

CANADIAN HIGH PRESSURE WILL THEN BUILD SOUTH INTO THE REGION
THURSDAY...BEFORE SETTLING OVER THE CAROLINAS ON FRIDAY. THIS HIGH
WILL PROVIDE FOR DRY CONDITIONS...ALONG WITH BELOW NORMAL
TEMPERATURES. THE HIGH WILL SHIFT OFFSHORE ON SATURDAY...AS UPPER
LEVEL RIDGING BUILDS OVER THE SOUTHEASTERN STATES...ALLOWING
TEMPERATURES TO MODERATE TO NEAR NORMAL VALUES.

A FRONTAL SYSTEM IS EXPECTED TO AFFECT THE AREA IN THE SUNDAY TO
MONDAY TIME FRAME...ALTHOUGH THERE ARE SOME TIMING DIFFERENCES IN
THE MEDIUM RANGE GUIDANCE. A SLIGHT CHANCE OF SHOWERS/THUNDERSTORMS
WILL REMAIN IN THE FORECAST FOR SUNDAY AS THE SYSTEM APPROACHES FROM
THE WEST...WITH A SLIGHTLY BETTER CHANCE FOR CONVECTION EXPECTED
SUNDAY NIGHT INTO MONDAY. TEMPERATURES SHOULD REMAIN NEAR NORMAL.

&&

.AVIATION /12Z TUESDAY THROUGH SATURDAY/...
VFR CONDITIONS WILL GENERALLY PREVAIL AT THE TERMINALS THROUGH 12Z
WEDNESDAY...HOWEVER SCATTERED SHOWERS AND THUNDERSTORMS ARE
EXPECTED TO IMPACT THE TERMINALS LATE THIS MORNING INTO THIS
AFTERNOON AHEAD OF AN APPROACHING COLD FRONT. THESE SHOWERS AND
THUNDERSTORMS COULD TEMPORARILY REDUCE CONDITIONS TO MVFR LEVELS
THROUGH THE AFTERNOON. SKIES WILL THEN CLEAR AS WINDS SHIFT WEST
THIS EVENING.

EXTENDED AVIATION OUTLOOK...VFR CONDITIONS ARE EXPECTED TO PREVAIL
TONIGHT THROUGH SATURDAY.

&&

.MARINE...
TODAY...STILL SEEING GUSTS NEAR 30 KT ACROSS THE CHS COUNTY
COASTAL WATERS THIS MORNING WHILE THE REMAINDER OF THE MARINE AREA
IS SEEING WINDS 15 KT OR LESS. THINK WINDS WILL DIMINISH TOWARD
DAYBREAK BUT SCA CONDS ARE STILL EXPECTED ACROSS ALL WATERS
THROUGH THE MORNING WITH ONLY THE NRN SC WATERS...INCLUDING CHS
HARBOR...AND THE OUTER GA WATERS REMAINING IN SCA CRITERIA THROUGH
THIS AFTN.

TONIGHT...SW WINDS WILL SHIFT TO W AS THE COLD FRONT PUSHES
OFFSHORE THIS EVE. LOOKS LIKE ONLY THE NRN SC WATERS AND OUTER GA
WATERS WILL STILL BE SEEING SCA CONDS THROUGH TONIGHT...AND IT MAY
BE MARGINAL FOR THE NRN SC WATERS.

WEDNESDAY THROUGH SATURDAY...IMPROVING WINDS/SEAS ARE EXPECTED ON
WEDNESDAY AS AN OFFSHORE FLOW DEVELOPS IN WAKE OF THE DEPARTING
COLD FRONT. A BACK DOOR COLD FRONT WILL DROP SOUTH ACROSS THE
WATERS WEDNESDAY NIGHT...CAUSING A NORTHERLY SURGE TO DEVELOP AND
SPREAD ACROSS THE WATERS THROUGH THURSDAY. A STRONG NORTHEAST FLOW
COULD PERSIST THROUGH FRIDAY AS HIGH PRESSURE BUILDS SOUTH INTO
THE REGION...WITH THE GRADIENT WEAKENING BY SATURDAY AS HIGH
PRESSURE SHIFTS OVER THE AREA. SMALL CRAFT ADVISORY CONDITIONS ARE
POSSIBLE THURSDAY AND FRIDAY DUE TO WINDS AND/OR SEAS...BUT MAINLY
OVER THE OUTER GEORGIA WATERS.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS AFTERNOON FOR AMZ330.
     SMALL CRAFT ADVISORY UNTIL 11 AM EDT THIS MORNING FOR AMZ352-
     354.
     SMALL CRAFT ADVISORY UNTIL 6 AM EDT WEDNESDAY FOR AMZ350-374.

&&

RJB/JAQ
Hazardous weather outlook, Apr 14, 4:13 AM EDT, 5 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
413 AM EDT TUE APR 14 2009

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>051-151000-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
413 AM EDT TUE APR 14 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE
EXPECTED TO DEVELOP THIS AFTERNOON AHEAD OF AN APPROACHING COLD
FRONT. SOME OF THESE THUNDERSTORMS HAVE THE POTENTIAL TO BECOME
STRONG...IF NOT SEVERE...MAINLY CAPABLE OF PRODUCING LARGE HAIL
AND DAMAGING WINDS...ALTHOUGH ISOLATED TORNADOES ARE ALSO
POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY EVENING.

In the hours before

Local storm report, Apr 14, 8:37 AM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
837 AM EDT TUE APR 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     TSTM WND DMG     3 E EULONIA             31.53N 81.38W
04/13/2009                   MCINTOSH           GA   EMERGENCY MNGR

            TREES BLOWN DOWN EAST OF EULONIA. TIME ESTIMATED BASED ON
            RADAR.

&&

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 10:54 PM EDTLake Wind AdvisoryCHSBerkeley4 hr
Apr 14, 12:12 AM EDTRiver Flood WarningCHSTattnall, Toombs8 days
Apr 14, 9:51 AM EDTSevere Thunderstorm WarningCHSBulloch, Jenkins, Screven39 min
Apr 14, 10:34 AM EDTSevere Thunderstorm WarningCHSJenkins, Screven31 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2009Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.